Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A forbidden set for embedded eigenvalues


Author: Rafael René del Río Castillo
Journal: Proc. Amer. Math. Soc. 121 (1994), 77-82
MSC: Primary 34L99; Secondary 34B20, 34B24, 47E05
MathSciNet review: 1191867
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the problem of embedding eigenvalues to the spectrum of a Sturm-Liouville operator in the half axis when this spectrum is a perfect set. We prove the existence of an uncountable dense subset of the spectrum for which, by modifying the condition at the left or by locally perturbing the potential, it is not possible to add any eigenvalues.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34L99, 34B20, 34B24, 47E05

Retrieve articles in all journals with MSC: 34L99, 34B20, 34B24, 47E05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1191867-8
PII: S 0002-9939(1994)1191867-8
Article copyright: © Copyright 1994 American Mathematical Society